Generalized Mehler semigroups and applications

Bogachev VI, Röckner M, Schmuland B (1996)
Probability Theory and Related Fields 105(2): 193-225.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, VI; Röckner, MichaelUniBi; Schmuland, B
Abstract / Bemerkung
We construct and study generalized Mehler semigroups (p(t))(t greater than or equal to 0) and their associated Markov processes M. The construction methods for (p(t))(t greater than or equal to 0) are based on some new purely functional analytic results implying, in particular, that any strongly continuous semigroup on a Hilbert space H can be extended to some larger Hilbert space E, with the embedding H subset of E being Hilbert-Schmidt. The same analytic extension results are applied to construct strong solutions to stochastic differential equations of type dX(t) = CdWt + AX(t)dt (with possibly unbounded linear operators A and C on H) on a suitably chosen larger space E. For Gaussian generalized Mehler semigroups (P-t)(t greater than or equal to 0) with corresponding Markov process M, the associated (non-symmetric) Dirichlet forms (E, D (E)) are explicitly calculated and a necessary and sufficient condition for path regularity of M in terms of (E, D (E)) is proved. Thee, using Dirichlet form methods it is shown that M weakly solves the above stochastic differential equation if the state space E is chosen appropriately. Finally, we discuss the differences between these two methods yielding strong resp. weak solutions.
Erscheinungsjahr
1996
Zeitschriftentitel
Probability Theory and Related Fields
Band
105
Ausgabe
2
Seite(n)
193-225
ISSN
0178-8051
Page URI
https://pub.uni-bielefeld.de/record/1638991

Zitieren

Bogachev VI, Röckner M, Schmuland B. Generalized Mehler semigroups and applications. Probability Theory and Related Fields. 1996;105(2):193-225.
Bogachev, V. I., Röckner, M., & Schmuland, B. (1996). Generalized Mehler semigroups and applications. Probability Theory and Related Fields, 105(2), 193-225.
Bogachev, V. I., Röckner, M., and Schmuland, B. (1996). Generalized Mehler semigroups and applications. Probability Theory and Related Fields 105, 193-225.
Bogachev, V.I., Röckner, M., & Schmuland, B., 1996. Generalized Mehler semigroups and applications. Probability Theory and Related Fields, 105(2), p 193-225.
V.I. Bogachev, M. Röckner, and B. Schmuland, “Generalized Mehler semigroups and applications”, Probability Theory and Related Fields, vol. 105, 1996, pp. 193-225.
Bogachev, V.I., Röckner, M., Schmuland, B.: Generalized Mehler semigroups and applications. Probability Theory and Related Fields. 105, 193-225 (1996).
Bogachev, VI, Röckner, Michael, and Schmuland, B. “Generalized Mehler semigroups and applications”. Probability Theory and Related Fields 105.2 (1996): 193-225.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar